The Dagum family of isotropic correlation functions

Berg, Christian, Mateu, Jorge, Porcu, Emilio . Bernoulli 2008. 14 (4) :1134-1149

Locate this article in:

Bibtex

@article{CIS-265631,
  Author = {Berg, Christian and Mateu, Jorge and Porcu, Emilio},
  Title = {The Dagum family of isotropic correlation functions},
  Journal = {Bernoulli},
  Volume = {14},
  Number = {4},
  Year = {2008},
  Pages = {1134--1149},
  Keywords = {Regular variation, Random sums, Linear process, Stochastic recursion, completely monotonic function, Isotropy, Stieltjes transform, Bernstein function, logarithmically completely monotonic function}
}

Similar articles